Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

PANIC attacks! =(

Posted by modeljenn on April 22, 2004, at 11:54:00

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I just started on 20mg of lexapro Sunday to treat my depression and last night I had a horrible headache, so I took a tylenol and went to bed. While I was trying to fall asleep I started to feel like I couldn't breathe, then I got pains in my chest and my arms and hands, I was sweating all over, and I felt like I was going to throwup. This happened for a few minutes at a time, then went away for a few minutes. It happened a total of 4 or 5 times. I called my doctor and she told me that lexapro is supposed to get rid of panic attacks not bring them on. But I've never had anything like this before. I thought I was dying or something...it was horrible! Has this happened to anyone else? What can I do to prevent this? I had to stay home from work today cause I feel all shaky and weak...and I'm afraid I'll have another one.

Jenn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:modeljenn thread:109458
URL: http://www.dr-bob.org/babble/20040417/msgs/338804.html